Items where Author is "Cernea, Aurelian"
Group by: Item Type | No Grouping Number of items: 2. Cernea, Aurelian (2016) On the existence of solutions for a nonconvex hyperbolic differential inclusion of third order. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (8). pp. 1-10. ISSN 1417-3875 Cernea, Aurelian (2008) Arcwise connectedness of the solution set of a nonclosed nonconvex integral inclusion. Miskolc Mathematical Notes, 9 (1). pp. 33-39. ISSN 1787-2405 (print), 1787-2413 (elecronic) |